Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 80, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 20, 2023, 10:16 PM CDT for Edwards County, Real County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2023, 10:16 PM CDT (03:16 UTC)
- Expired
- Apr 20, 2023, 11:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 95 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2009 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -2.5
The text
As transmitted.
728
WUUS54 KEWX 210316
SVREWX
TXC137-385-210400-
/O.NEW.KEWX.SV.W.0080.230421T0316Z-230421T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1016 PM CDT Thu Apr 20 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Edwards County in south central Texas...
Northwestern Real County in south central Texas...
* Until 1100 PM CDT.
* At 1016 PM CDT, a severe thunderstorm was located 7 miles northeast
of Rocksprings, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3010 9976 3008 9976 3007 9972 2982 9985
3004 10021 3017 10014
TIME...MOT...LOC 0316Z 290DEG 24KT 3007 10010
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GALE3 follow-up statements
589
WWUS54 KEWX 210323
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1023 PM CDT Thu Apr 20 2023
TXC137-385-210400-
/O.CON.KEWX.SV.W.0080.000000T0000Z-230421T0400Z/
Edwards TX-Real TX-
1023 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 1022 PM CDT, a severe thunderstorm was located 8 miles east of
Rocksprings, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3010 9976 3008 9976 3007 9972 2982 9985
3002 10017 3016 10008
TIME...MOT...LOC 0322Z 301DEG 22KT 3003 10008
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GALE722
WWUS54 KEWX 210336
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1036 PM CDT Thu Apr 20 2023
TXC137-385-210400-
/O.CON.KEWX.SV.W.0080.000000T0000Z-230421T0400Z/
Edwards TX-Real TX-
1036 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EAST CENTRAL EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 1036 PM CDT, a severe thunderstorm was located 12 miles north of
Vance, or 14 miles east of Rocksprings, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Edwards and northwestern Real Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3006 9992 3000 9976 2982 9985 2997 10009
3008 10002
TIME...MOT...LOC 0336Z 290DEG 24KT 3000 9998
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GALE003
WWUS54 KEWX 210346
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1046 PM CDT Thu Apr 20 2023
TXC137-210356-
/O.CAN.KEWX.SV.W.0080.000000T0000Z-230421T0400Z/
Edwards TX-
1046 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDWARDS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2997 9978 2982 9985 2983 9987 2991 10000
2999 9999 3005 9993
TIME...MOT...LOC 0346Z 310DEG 23KT 2993 9994
$$
TXC385-210400-
/O.CON.KEWX.SV.W.0080.000000T0000Z-230421T0400Z/
Real TX-
1046 PM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN REAL COUNTY...
At 1046 PM CDT, a severe thunderstorm was located 9 miles northeast
of Vance, or 17 miles east of Rocksprings, moving southeast at 25
mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Real County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 2997 9978 2982 9985 2983 9987 2991 10000
2999 9999 3005 9993
TIME...MOT...LOC 0346Z 310DEG 23KT 2993 9994
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 8:31 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 20, 8:31 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 831 PM CDT Thu Apr 20 2023 ...New UPDATE... .UPDATE... Issued at 825 PM CDT Thu Apr 20 2023 We have replaced one Severe Thunderstorm Watch with a new one for Gonzales, Fayette, Karnes, De Witt, and Lavaca Counties that will go until 2 AM. The earlier Watch remains in effect elsewhere until 10 PM. Storms will linger a little longer over the southeast. && .SHORT TERM... (Tonight through Friday night) Issued at 1242 PM CDT Thu Apr 20 2023 Mostly cloudy skies and southerly winds prevail across the area early this afternoon. Temperatures are in the lower 80s across most locations with some shower activity noted near Bexar County and east of the I35 corridor. Aircraft soundings from AUS show a decent cap that remains near 725 mb and this is likely preventing deep updrafts from occurring. However, the HRRR continues to want to strengthen this activity later today which likely points to the cap either eroding or surface temperatures warming beyond the point where the cap matters. The storm environment is unstable this afternoon with CAPE values approaching 3000 J/kg. Effective bulk shear is near 30 knots which would support some severe threat if deep convection becomes established. The main threats this afternoon would be hail and damaging winds as helicity values are low. The attention after the afternoon activity then focuses on a potential line of showers and storms along a boundary to our northwest. Morning high-res guidance shows this activity moving through the CWA late this afternoon through the evening hours from northwest to southeast. Guidance has shown a bit higher coverage of activity to the west and the latest Day 1 Outlook from SPC accounts for this with the slight risk now almost to the Rio Grande. Large hail and damaging winds will continue to be the main risks for severe convection. Low-level winds pick up slightly this evening, and while we can't completely rule out a tornado or two, overall chances are low. Rainfall amounts for most locations will average below an inch, but some spots may pick up 1-3 inches with isolated higher amounts. This could lead to a localized minor flooding threat from the heavier totals. Most of the shower and thunderstorm activity will push east of the area by 1 AM. Lows tonight will be in the 60s. There could be a few residual showers or storms in the east tomorrow morning, but otherwise, a dry Friday is expected with highs ranging from the lower 80s in the northeast to the lower 90s in the southwest. Mostly clear skies and lows in the 50s to lower 60s returns Friday night. && .LONG TERM... (Saturday through Thursday) Issued at 1242 PM CDT Thu Apr 20 2023 Synopsis: Behind Friday's departed cold front, predominantly west to northwest flow will prevail in the mid and upper levels through the majority of the period. Conditions will remain unsettled, with mentionable precipitation probabilities and shower/storm mentions remaining in the forecast through the middle portions of next week. While each day won't feature severe thunderstorm potential, an isolated strong to severe storm can't be ruled out from San Antonio and points westward on Saturday. Largely southerly to southeasterly 925-850 mb flow will prevail Sunday and Monday, bringing plenty of Gulf moisture northward atop of a cooler boundary layer under the influence of easterly winds. This will help to drive additional precipitation chances through the beginning of next week. An upper disturbance is forecast to eject from the central Rocky Mountains on Tuesday, encouraging surface cyclogenesis to our north in the Texas Panhandle/Red River vicinity. This will place the majority of South- Central Texas to the east of a sharpening dryline. The combination of the advancing dryline and favorable forcing aloft could support more vigorous thunderstorm development during this portion of the period. While still six days out, it's possible that some of this activity could become strong to severe. Saturday: Winds will be quick to turn southeasterly behind the Friday cold front, bringing moisture and attendant instability quickly back into portions of the area. Guidance continues to suggest that the greatest instability will pool over our southwestern zones, where as much as 1000-1500 J/kg of CAPE could materialize in the mixed layer. The combination of said instability and sufficient shear aloft could support some better-organized convection during the afternoon hours. It's possible that some of said activity could reach marginally severe levels, with large hail and damaging winds being the primary concerns. The Storm Prediction Center thus continues to include the majority of the southern Edwards Plateau, Rio Grande Plains, and portions of western Hill Country (including the city of San Antonio) in a marginal (level 1/5) risk for severe weather in its day three convective outlook. Sunday Through Monday: Thanks to continued low level moistening, and the jet stream in place overhead, shower activity will continue. Whether thunderstorms mix in with the showers remains uncertain. The global ensembles disagree regarding the amount of instability available for storms on each afternoon, with GEFS members coming in considerably more aggressive than their ECMWF counterparts. Trends regarding instability will need to be monitored in the coming forecast cycles, as ample deep layer wind shear would support some potential for stronger thunderstorms during this portion of the period. As things currently stand, predominantly rain showers and isolated non-severe thunderstorms are expected through this portion of the period. Tuesday: More robust thunderstorm activity is possible along and east of an advancing surface dryline during the afternoon hours, particularly as the shortwave discussed in the synopsis begins to eject into the Southern Plains. The combination of lift provided by the dryline/approaching wave, ample instability, and sufficient bulk shear would likely support some strong to severe storm potential, particularly if the best forcing arrives during peak heating. Given uncertainties regarding said timing, it's much too early to offer any specifics regarding potential hazards. SPC has introduced a 15% risk area for severe thunderstorms across most of South-Central Texas in light of this potential. Remainder Of The Period: Isolated storms could persist across the far northeast on Wednesday, but it appears a drying trend will begin to establish itself by late next week/the conclusion of the long term period. && .AVIATION... (00Z TAFS) Issued at 622 PM CDT Thu Apr 20 2023 Greatest aviation concerns will be with strong to severe convection across the region from this evening into the early overnight hour. A severe storm is approaching KSAT from the west and a line of storms are congealing across the Hill Country and will approach the I-35 corridor, including KAUS, KSAT and KSSF later tonight. Storms will remain capable of hail, strong winds, heavy rain and frequent cloud- to-ground lightning. Storms will likely lead to lowered visibility and ceilings as well into the IFR to MVFR range. Highlighted a tempo group for when the heaviest storms are expected to impact the TAF sites. As storms have moved out of the area, winds will turn out of the north with moderate to breezy winds following in wake of the boundary. Additionally, expect for ceilings at the I-35 TAF sites to lower through the overnight into early Friday morning to the MVFR to VFR range. Conditions will improve to VFR into Thursday afternoon with clearing skies. KDRT will remain VFR through most of the night with all the storms remaining farther to the east. MVFR ceilings develop late overnight into Friday morning before conditions return to VFR into Monday afternoon with clearing skies. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 82 54 80 / 80 20 0 10 Austin Bergstrom Intl Airport 64 81 53 78 / 70 20 0 10 New Braunfels Muni Airport 67 84 55 81 / 70 10 0 10 Burnet Muni Airport 62 79 52 78 / 80 10 0 10 Del Rio Intl Airport 69 91 61 89 / 10 0 0 10 Georgetown Muni Airport 63 79 52 77 / 90 20 0 10 Hondo Muni Airport 67 86 56 81 / 40 10 0 10 San Marcos Muni Airport 66 82 54 79 / 70 10 0 10 La Grange - Fayette Regional 67 79 53 78 / 70 20 0 0 San Antonio Intl Airport 67 84 57 80 / 70 10 0 10 Stinson Muni Airport 69 86 58 82 / 60 10 0 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...05 Long-Term...29 Aviation...Brady
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 232 PM CDT Thu Apr 20 2023 TXZ171>173-183>194-202>209-217>225-228-211945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 232 PM CDT Thu Apr 20 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Severe thunderstorms are possible across all of south central Texas this afternoon and evening, especially from the Hill Country eastward through the Interstate 35 corridor and across the coastal plains. While large hail and damaging winds gusts are favored, a tornado can't be ruled out. A Severe Thunderstorm Watch is in effect for most of the area through 10 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated fire weather conditions are possible Friday afternoon across the southern Edwards Plateau and Rio Grande Plains due to gusty north winds and low humidity. A few strong storms remain possible across the Rio Grande plains and southern Edwards Plateau Saturday afternoon. Large hail is the primary severe weather concern at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 20, 9:02 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN 3 SSW JOLLYVILLE 30.41N 97.77W
04/20/2023 M3.78 INCH TRAVIS TX CO-OP OBSERVER
MEASURED FROM 718-850 PM CDT.
&&
JRLocal storm report, Apr 20, 9:04 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 2 SSE CASTLE HILLS 29.50N 98.51W
04/20/2023 E1.00 INCH BEXAR TX PUBLIC
PICTURE OF QUARTER SIZE HAIL RELAYED VIA
FACEBOOK.
&&
BGLocal storm report, Apr 20, 9:08 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 ESE HELOTES 29.56N 98.65W
04/20/2023 E1.00 INCH BEXAR TX PUBLIC
FACEBOOK REPORT OF ESTIMATED QUARTER SIZE
HAIL WITH A FEW A BIT LARGER.
&&
BGLocal storm report, Apr 20, 9:11 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 ESE LEON VALLEY 29.49N 98.60W
04/20/2023 E1.00 INCH BEXAR TX PUBLIC
FACEBOOK REPORT OF ESTIMATED QUARTER SIZE
HAIL.
&&
BGSpecial weather statement, Apr 20, 9:22 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
922 PM CDT Thu Apr 20 2023
TXZ186-188>190-206-210300-
Comal TX-Blanco TX-Gillespie TX-Kerr TX-Kendall TX-
922 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of east central Kerr,
southwestern Blanco, southern Gillespie and northern Kendall Counties
through 1000 PM CDT...
At 921 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tivydale to near Sisterdale. Movement was
east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Comfort, Blanco, Stonewall, Flugrath, Luckenbach,
Cain City, Tivydale, Old Tunnel State Park, Rocky Hill, LBJ State
Park, Bankersmith, Sisterdale, Cypress Creek, Hye, Twin Sisters,
Blumenthal, Albert, Grapetown and Kendalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3008 9828 3004 9830 2998 9821 2996 9892
3025 9930 3041 9884
TIME...MOT...LOC 0221Z 266DEG 32KT 3022 9913 3004 9875
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GALESpecial weather statement, Apr 20, 9:43 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
943 PM CDT Thu Apr 20 2023
TXZ184>186-210330-
Kerr TX-Edwards TX-Real TX-
943 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of northwestern Kerr,
northeastern Edwards and northern Real Counties through 1030 PM
CDT...
At 943 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Rocksprings to near Kerr
Wildlife Management Area. Movement was east at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hunt, Mountain Home, Kerr Wildlife Management Area, Us-
83 Near The Kerr-Kimble County Line, I-10 Near The Kimble-
Kerr County Line, The Intersection Of I-10 And Us 290, Us-
377 Near The Kimble-
Edwards County Line and Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3029 9931 2999 9930 2998 9993 3013 10039
3029 10029
TIME...MOT...LOC 0243Z 273DEG 10KT 3020 10028 3013 9944
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GALEThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:00 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Apr 20, 7:11 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 20, 7:12 PM CDT | Areal Flood Advisory | EWX | Gillespie | 32 min |
| Apr 20, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 28 min |
| Apr 20, 7:20 PM CDT | Special Weather Statement | EWX | Lee, Travis | 40 min |
| Apr 20, 7:40 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 12 min |
| Apr 20, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 30 min |
| Apr 20, 7:44 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Apr 20, 7:51 PM CDT | Special Weather Statement | EWX | Blanco, Gillespie | 39 min |
| Apr 20, 7:52 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Apr 20, 7:52 PM CDT | Special Weather Statement | EWX | Lee | 53 min |
| Apr 20, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 57 min |
| Apr 20, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 26 min |
| Apr 20, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 37 min |
| Apr 20, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 52 min |
| Apr 20, 8:44 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Apr 20, 8:49 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Apr 20, 9:01 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| Apr 20, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette | 66 min |
| Apr 20, 9:17 PM CDT | Tornado Warning | EWX | Bastrop, Fayette | 28 min |
| Apr 20, 9:22 PM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 20, 9:33 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 20, 9:43 PM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 20, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 65 min |
| Apr 20, 10:08 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 37 min |
| Apr 20, 10:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 3 hr |
| Apr 20, 10:19 PM CDT | Special Weather Statement | EWX | Hays, Kendall | 41 min |
| Apr 20, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 64 min |
| Apr 20, 10:42 PM CDT | Tornado Warning | EWX | Comal, Hays | 33 min |
| Apr 20, 10:43 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Apr 20, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 65 min |
| Apr 20, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 49 min |
| Apr 20, 10:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 32 min |
| Apr 20, 11:29 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Kendall, Medina | 4 hr |
| Apr 20, 11:39 PM CDT | Special Weather Statement | EWX | Travis | 51 min |
| Apr 20, 11:41 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 27 min |
| Apr 20, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Hays | 62 min |
| Apr 20, 11:52 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Kendall, Medina | 4 hr |
| Apr 20, 11:52 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 53 min |
| Apr 20, 11:57 PM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe, Hays | 3 hr |
| Apr 21, 12:09 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 4 hr |
| Apr 21, 12:21 AM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Apr 21, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 64 min |
| Apr 21, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 53 min |
| Apr 21, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Lavaca | 62 min |
| Apr 21, 12:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 3 hr |
| Apr 21, 1:24 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 66 min |
| Apr 21, 1:39 AM CDT | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| Apr 21, 1:40 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 65 min |
| Apr 21, 1:44 AM CDT | Special Weather Statement | EWX | Fayette | 46 min |
| Apr 21, 2:06 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Apr 21, 2:17 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Apr 21, 2:21 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 54 min |
| Apr 21, 2:41 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 22 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.